淡江大學機構典藏:Item 987654321/41410
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58654/92364 (64%)
造访人次 : 576682      在线人数 : 74
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41410


    题名: Circularity of numerical ranges and block-shift matrices
    作者: 譚必信;Tam, Bit-shun
    贡献者: 淡江大學數學學系
    日期: 1994-06-01
    上传时间: 2010-01-28 07:29:56 (UTC+8)
    出版者: Taylor & Francis
    摘要: Let A be a square complex matrix. Several characterizations are found for A to be permutationally similar to a block-shift matrix. One interesting equivalent condition is that the numerical range of every matrix with the same zero pattern as A is a circular disk. Equivalent conditions for the characteristic polynomial of the hermitian part of the matrix e iθA to be the same for all real values θ are also obtained.Complex matrices of order four that are unitarily similar to a block-shift matrix are identified. A result of Marcus and Pesce [6] is extended, and an open question of Li and Tsing [4] is also answered partially.
    關聯: Linear and Multilinear Algebra 37(1-3), pp.93-109
    DOI: 10.1080/03081089408818314
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown289检视/开启
    index.html0KbHTML28检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈